IJPAM: Volume 32, No. 4 (2006)

STABLE AND SEMISTABLE COHERENT
SYSTEMS ON SMOOTH PROJECTIVE CURVES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Fix a smooth genus $g \ge 2$ curve $X$. Here we prove an existence theoremfor coherent systems on $X$ with certain parameters using a specialization argumentand a stronger existence theorem for general genus $g$ curves recently provedby M. Teixidor i Bigas. 14H60

Received: October 4, 2006

AMS Subject Classification: 14H60

Key Words and Phrases: stable vector bundle, coherent system on a curve, semistable coherent system, stable coherent system

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 32
Issue: 4